- -

Bartle-Dunford-Schwartz integration for positive vector measures and representation of quasi-Banach lattices

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Bartle-Dunford-Schwartz integration for positive vector measures and representation of quasi-Banach lattices

Show full item record

Sánchez Pérez, EA.; Tradacete Pérez, P. (2016). Bartle-Dunford-Schwartz integration for positive vector measures and representation of quasi-Banach lattices. Journal of Nonlinear and Convex Analysis. 17(2):387-402. http://hdl.handle.net/10251/150300

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/150300

Files in this item

Item Metadata

Title: Bartle-Dunford-Schwartz integration for positive vector measures and representation of quasi-Banach lattices
Author: Sánchez Pérez, Enrique Alfonso Tradacete Pérez, Pedro
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] An order-based integration of scalar functions with respect to positive vector measures with values in quasi-Banach lattices is presented. It is proved that it coincides with the Bartle-Dunford-Schwartz-type integration ...[+]
Subjects: Quasi-Banach lattice , Vector-valued integration , Representation theorem
Copyrigths: Cerrado
Source:
Journal of Nonlinear and Convex Analysis. (issn: 1345-4773 )
Publisher version: http://www.ybook.co.jp/online2/jncav17-2.html
Thanks:
The first author was supported by Ministerio de Economia y Competitividad (Spain) under project MTM2012-36740-C02-02. The second author was supported by Ministerio de Economia y Competitividad (Spain) under projects ...[+]
Type: Artículo

This item appears in the following Collection(s)

Show full item record